Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Anyone had success on Effexor XR? YES!

Posted by kcg33 on October 6, 2003, at 5:21:42

In reply to Re: Anyone had success on Effexor XR? YES! BJL, posted by Sufferfromeffexor on October 6, 2003, at 1:21:21

> I feel for you!!!! I am on my 7th day of being Effexor free and I feel like CRAP!!!! The "electric shocks" are unnerving to say the least. I don't know how many times I have just looked at my left over pills (I know I shouldn't keep them around but I do) and just wanting to take one to make this all go away. I don't know which is worse, experiencing these side effects or the fact that a doctor can't tell you how long it will last or what is even causing them etc...If only we could count the days until they would disappear, I think it would make going through it all that much more bearable, for me personally it would be a huge relief. Right now I just feel like I will have to feel this way for the rest of my life and I know I can't cope with it for a few more meeks let along a life time. I hope you have someone close to you that can keep the pep talks going for you. It is hard to not cave and take the pill, but we have to believe it will be better in the end...won't it?


Remember when I was at 7 days out and still felt like I was dying? I know how hard it is, for sure. I hesitated to throw the medicine out just in case it became necessary to take one or die. In the end, this is what i have done - I went to the drug store and bought empty gel capsules. I have taken the remainder of my bottle and have divided each pill into thirds and repackaged them in the each of the gel caps. Now I take one a day - whatever 1/3 of 75 mg is, somehow it is keeping the nausea and fatigue away. I haven't felt this well in a long time. I figure I'll give it another two weeks worth and then I will start pouring out a couple of crystals at a time until I am taking nothing. If you are like me, you don't want anything else to do with this medicine, so caving makes you feel like you have failed, but I'm tellin' ya', 1/3 of that capsule at a time will cover the brain zaps, the shakes, the nausea and the fatigue. It helped me to avoid jumping off a bridge to get relief, for sure.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:kcg33 thread:13781
URL: http://www.dr-bob.org/babble/20031004/msgs/265883.html